MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Injury (2348); Foreign Body In Patient (2687)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during shoulder arthrosocopy surgical procedure, it was observed that the gii qa+ #2 pan cp-2 ea broke upon removal that part of it was still in the patient.The procedure involved was shoulder arthroscopy and the product was gii qa+ #2 panacryl.It was not reported if there was a delay in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, multiple attempts were made for device follow-ups but with no answer.Therefore, the device is unavailable for a physical evaluation.This complaint cannot be confirmed.No nonconformances were identified for this part-lot number combination, per qlik query executed 12/26/2018.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8212324
Report Number1221934-2019-55892
Device Sequence Number2178718
Product Code JDR
UDI-Device Identifier10886705001989
UDI-Public10886705001989
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number212134
Device Lot NumberL946749
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer01/03/2019
02/25/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date01/07/2019
02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;